# SDR AALA20060532

- Difficulty date: August 8, 2006
- Submitted: August 24, 2006
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 25C INOPERATIVE.  REPLACED EMERGENCY PATH LIGHT AT SEAT 25C.  SYSTEM GROUND CHECKED NORMAL OPERATION.
